Article

 

Diffusion of Fluid in a Fissured Medium with Microstructure Public Deposited

Downloadable Content

Download PDF
https://ir.library.oregonstate.edu/concern/articles/2r36tz04r

Descriptions

Attribute NameValues
Creator
Abstract
  • A system of quasilinear degenerate parabolic equations arising in the modeling of diffusion in a fissured medium is studied. There is one such equation in the local cell coordinates at each point of the medium, and these are coupled through a similar equation in the global coordinates. It is shown that the initial boundary value problems are well posed in the appropriate spaces.
Resource Type
DOI
Date Available
Date Issued
Citation
  • Showalter, R. E., & Walkington, N. J. (1991). Diffusion of fluid in a fissured medium with microstructure. SIAM Journal on Mathematical Analysis, 22(6), 1702-1722. doi:10.1137/0522105
Journal Title
Journal Volume
  • 22
Journal Issue/Number
  • 6
Academic Affiliation
Keyword
Rights Statement
Funding Statement (additional comments about funding)
  • This work was supported by grants from the National Science Foundation and the Office of Naval Research.
Publisher
Peer Reviewed
Language
Replaces
Additional Information
  • description.provenance : Submitted by Erin Clark (erin.clark@oregonstate.edu) on 2014-11-05T19:49:54Z No. of bitstreams: 1 ShowalterRalphMathematicsDiffusionFluidFissured.pdf: 2021110 bytes, checksum: ffc91693aff7565ba56f59bf1936e431 (MD5)
  • description.provenance : Approved for entry into archive by Erin Clark(erin.clark@oregonstate.edu) on 2014-11-05T19:50:13Z (GMT) No. of bitstreams: 1 ShowalterRalphMathematicsDiffusionFluidFissured.pdf: 2021110 bytes, checksum: ffc91693aff7565ba56f59bf1936e431 (MD5)
  • description.provenance : Made available in DSpace on 2014-11-05T19:50:13Z (GMT). No. of bitstreams: 1 ShowalterRalphMathematicsDiffusionFluidFissured.pdf: 2021110 bytes, checksum: ffc91693aff7565ba56f59bf1936e431 (MD5) Previous issue date: 1991-11

Relationships

Parents:

This work has no parents.

Items